# SDR CA120227007

- Difficulty date: January 15, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Skrsky S92A
- Aircraft time: 5,990 hours
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 9231004802105
- Condition: Malfunctioned
- Location: Engine Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) NR 2 ENGINE FIRE WARNING LIGHT AND AUDIO CAME ON MOMENTARILY AND THEN EXTINGUISHED.   BOTH NR 2 ENGINE FLAME DETECTORS WERE REPLACED.
